# SDR FDEA201503170981

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 759 hours, 17,154 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: AAM73251
- Part serial: NSN06
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR SYS MANUAL MODE, 2000 AGL NR 3 PACK SHUTDOWN, MANIFOLD NR 3 DEPRESSURIZED.  AIR SYS OFF ALERT.  ON DECAY CHECK , FOUND PNEUMATIC LEAK FROM RT FWD LOWER CARGO COMPARTMENT, AFT OF NR 3 AC FLOW CONTROL VLV, BETWEEN BULKHEAD.  R & R DUCT ASSEMBLY IAW AMM 36-23-01-4.  GND OPERATIONS CHECKED NORMAL.  NO LEAKS NOTED.  DECAY CHECK PASSED.
